# SDR AALA201712049004

- Difficulty date: November 7, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Component: Elevator
- Component part number: D5528000100500
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON RIGHT HAND ELEVATOR UPPER SURFACE SKIN PANEL BETWEEN RIB 8 AND RIB 9, 3" FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-004.
